On a theorem in the theory of binary relations
Compositio Mathematica, Volume 8 (1951), p. 250
@article{CM_1951__8__250_0,
     author = {Fodor, G.},
     title = {On a theorem in the theory of binary relations},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {250-250},
     zbl = {0042.05301},
     mrnumber = {40377},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__250_0}
}
Fodor, G. On a theorem in the theory of binary relations. Compositio Mathematica, Volume 8 (1951) p. 250. http://www.numdam.org/item/CM_1951__8__250_0/